MAUDE Adverse Event Report: ZYNEX MEDICAL, INC NEXWAVE

ZYNEX MEDICAL, INC NEXWAVE
Model Number 700400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient received therapy on their shoulder after surgery.It was stated by the surgeon that the patient's pulse was 20% below normal and both potassium and magnesium levels were low prior to treatment with the device.The treatment level at the time of the incident was at 4 ma.The doctor stated that the device possibly caused bradycardia and vasovagal due to carotid compression because of the placement of the electrodes.
 
Additional Manufacturer Narrative
This record was discovered as part of a historical review of data.Once it was discovered that it was reportable, we initiated the mdr.The file was compiled in the esubmitter program but was never submitted via esg until it was discovered as part of an audit.At that point, we discovered the esg portal wasn't properly set up for zynex medical, inc.While updating esubmitter, we learned that the esubmitter program needed to be updated.While updating the esubmitter program, we discovered a bug in the program that wouldn't allow the completion of the submission.A ticket was initiated and submitted to both cesubhelpdesk and the esgngsupport support email links on (b)(6) 2025, the first response we received for support was on (b)(6) 2025, which directed us to uninstall/reinstall the software, which we did twice, with no resolution.We then attempted to install the software on a completely different computer, which failed to resolve the issue as well.I then submitted additional help desk tickets to the esubmitter, cdrhesub, and emdr support links on (b)(6)2025.On (b)(6) 2025, i received an acknowledgement from the esubmitter help desk that they discovered an issue with the program and would respond when resolved.On (b)(6) 2025, we received a solution and directions for fixing the software bug, which resolved the issue.

Brand Name
NEXWAVE
Common Device Name
NEXWAVE
Manufacturer (Section D)
ZYNEX MEDICAL, INC
14800 grasslands dr.
englewood
Manufacturer (Section G)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood CO 80112
Manufacturer Contact
justin harrington
14800 grasslands dr
englewood, CO 80112
7204652294
MDR Report Key24021779
Report Number3000214920-2026-00001
Device Sequence Number18425956
Product Code LIH
UDI-Device Identifier00852670007007
UDI-Public00852670007007
Combination Product (Y/N)N
PMA/510(K) Number
K111279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700400
Device Lot Number1331379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale